CENRIV COLD

Categories: ,

Product Description

COMPOSITIONS :

Cetirizine 5 MG,Paracetamol 325 MG, Phenylephrine 5 MG (Round)

PACKING :

20X10 TABS (BLISTER PACK)

COLOUR :

TITANIUM DIOXIDE

INDICATIONS :

Anticold tablet

USES :

Cetirizine+Paracetamol+Phenylephrine is used in the treatment of common cold symptoms.

SIDE EFFECTS :

Nausea, Vomiting, Headache, Fatigue, Dizziness, Dryness in mouth, Sleepiness, Allergic reaction.

Reviews

There are no reviews yet.

Be the first to review “CENRIV COLD”